Statistical interpolation of sampled images

Leung, W.Y.V, Bones, P.J. and Lane, R.G. (2000) Statistical interpolation of sampled images. Optical Engineering, 40(4), pp. 547-553. ISSN (print) 0091-3286

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 28 Jul 2011 10:56
Last Modified: 28 Jul 2011 21:11

Actions (Repository Editors)

Item Control Page Item Control Page